Global solutions in the critical Besov space for the non-cutoff Boltzmann equation. Morimoto, Y. & Sakamoto, S. J. Differential Equations, 261(7):4073–4134, 2016.
Global solutions in the critical Besov space for the non-cutoff Boltzmann equation [link]Paper  doi  bibtex   
@article{MR3532066,
	Author = {Morimoto, Yoshinori and Sakamoto, Shota},
	Doi = {10.1016/j.jde.2016.06.017},
	Fjournal = {Journal of Differential Equations},
	Issn = {0022-0396},
	Journal = {J. Differential Equations},
	Mrclass = {35Q20 (35F25)},
	Mrnumber = {3532066},
	Mrreviewer = {Cecil Pompiliu Gr\"unfeld},
	Number = {7},
	Pages = {4073--4134},
	Title = {Global solutions in the critical {B}esov space for the non-cutoff {B}oltzmann equation},
	Url = {https://doi.org/10.1016/j.jde.2016.06.017},
	Volume = {261},
	Year = {2016},
	Bdsk-Url-1 = {https://doi.org/10.1016/j.jde.2016.06.017}}
Downloads: 0